| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
07/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information was provided in a.2.,b.5., b.6., d.4., d.6.A.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received.There was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, patient experienced vision was not clear and feels like she¿s under water and has glare.Additional information was requested.
Additional Manufacturer Narrative
Correction information was provided in b.3.Additional information was provided in a.1.,b.5.,h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that an explant is not planned at this time.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated the lens is still inside the patient's eye.
Additional Manufacturer Narrative
Correction information was provided in d.4.Additional information was provided in b.5., e.1.,h.3.And h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that an explant is not planned at this time.Additional information was provided that the patient was referred to a retina specialist and has had yag laser surgery.It was reported the patient's issues had not resolved and was still wearing glasses.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated patient symptoms are still continuing.
Event or Problem Description
Additional Manufacturer Narrative
Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).